# SDR FDEA202404300520

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 78,674 hours, 29,903 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 101754
- Condition: Failed
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OIL BURNING SMOKE BELOW 5000FEET WITH LOW POWER  SETTING.  R & R L/H RECIRCULATION FILTER AND FAN, REVERSED MEL  21-25-01-02 & MEL 21-58-07,  RECONNECTED WIRE ON PLUG D40910J, PERFORMED LT RECIRCULATION FAN & EQUIPMENT COOLING TEST, ALL TESTS PASSED, LEAK CHECK OK, NO FAULT, RAN BOTH ENG PER JRH, NO SMELL IN COCKPIT, MEL'S CLOSED AND STICKERS REMOVED.   PERFORMED DECONTAMINATION PER AMM 21-00-01-2. ACFT OK FOR SERVICE
